# SDR SWIA200211214

- Difficulty date: September 10, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Aircraft time: 26,585 hours, 32,653 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide
- Condition: Bent
- Location: T/E Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RIGHT OUTBOARD FLAP ROLLER GUIDE BENT.  INSTALLED NEW BRACKET FOR INBOARD ROLLER, RT OUTBOARD FLAP MOVEABLE CHANNEL.  OPERATED FLAPS.  OPS CHECK GOOD AT THIS TIME.
